# SDR DXT2007F00001

- Difficulty date: September 29, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N815QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258705
- Aircraft time: 2,164 hours, 1,459 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 4,227 hours, 3,049 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30751604
- Part serial: P107686
- Condition: Power Loss
- Location: Rt Engine
- Part time: 4,227 hours, 3,049 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL AT APPROXIMATELY V1 OF 111KIAS, THE NR 2 COMPUTER FAILED (STEADY LIGHT) IT WAS ACCOMPANIED BY A ROLL BACK OF THE NR 2 ENGINE AND A SUBSEQUENT APR TRIGGER (EVENT) DURING INITIAL CLIMBOUT. THE NR 2 ITT READ 996 DEG FOR APPROXIMATELY 1 MINUTE UNTIL WE COULD PULL THE ENGINE BACK TO MAINTAIN LIMITS. REPLACED NR 2 ENGINE, OPS/LEAK CHECKS GOOD. ALL WORK DONE IAW HAWKER 800XP AMM 71-01-00 & 72-00-00 REF (LIT) WO: 19-1307-1.1
